Concerning a closed subset of a dendroid containing 2-ramification points
Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 255-262
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_27_2_255_262,
author = {Jerry F. Williams},
title = {Concerning a closed subset of a dendroid containing 2-ramification points},
journal = {Colloquium Mathematicum},
pages = {255--262},
year = {1973},
volume = {27},
number = {2},
doi = {10.4064/cm-27-2-255-262},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-255-262/}
}
TY - JOUR AU - Jerry F. Williams TI - Concerning a closed subset of a dendroid containing 2-ramification points JO - Colloquium Mathematicum PY - 1973 SP - 255 EP - 262 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-255-262/ DO - 10.4064/cm-27-2-255-262 LA - en ID - 10_4064_cm_27_2_255_262 ER -
Jerry F. Williams. Concerning a closed subset of a dendroid containing 2-ramification points. Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 255-262. doi: 10.4064/cm-27-2-255-262
Cité par Sources :